MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,BORDER,4"X14",(2X12"PAD,)STERILE

Medline Industries, LP MEDLINE; GAUZE,BORDER,4"X14",(2X12"PAD,)STERILE
Catalog Number MSC32414
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Peeling (1999); Blister (4537)
Date of Event 09/29/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GAUZE,BORDER,4"X14",(2X12"PAD,)STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50847147
Report Number1417592-2026-47072
Device Sequence Number9508513
Product Code NAD
UDI-Device Identifier10080196743087
UDI-Public10080196743087
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC32414
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown